Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 68, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 23, 2012, 4:49 PM EDT for Franklin County, St. Lawrence County, New York. It was in force for 56 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2012, 4:49 PM EDT (20:49 UTC)
- Expired
- Jul 23, 2012, 5:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Franklin County, NY, St. Lawrence County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:08 PM EDT | MARINE TSTM WIND 44 | 59 Nne Spragueville, NY | |
| Jul 23, 5:20 PM EDT | TSTM WND DMG | Heuvelton, NY | TREES AND WIRES DOWN. RELAYED BY ST. LAWRENCE COUNTY SHERIFF DISPATCH. |
| Jul 23, 5:20 PM EDT | TSTM WND DMG | Madrid, NY | TREES AND WIRES DOWN. RELAYED BY ST. LAWRENCE COUNTY SHERIFF DISPATCH. |
| Jul 23, 5:30 PM EDT | TSTM WND DMG | Massena, NY | SEVERAL TREES DOWN. WIRES LAYING ON TOP OF CARS ON SOUTH ST. RELAYED BY MASSENA POLICE. |
| Jul 23, 5:40 PM EDT | TSTM WND DMG | Malone, NY | WIDESPREAD TREES AND POWER LINES DOWN IN MALONE. |
| Jul 23, 5:43 PM EDT | TSTM WND GST 63 | 1 Sw Malone, NY | |
| Jul 23, 5:50 PM EDT | TSTM WND GST 70 | Whippleville, NY | ESTIMATED 60-70MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
746
WUUS51 KBTV 232049
SVRBTV
NYC033-089-232145-
/O.NEW.KBTV.SV.W.0068.120723T2049Z-120723T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
449 PM EDT MON JUL 23 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FRANKLIN COUNTY IN NORTHERN NEW YORK...
NORTHERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
* UNTIL 545 PM EDT.
* AT 443 PM EDT NATIONAL WEATHER SERVICE AND CANADIAN DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE
INCH DIAMETER HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
SEVERE STORMS EXTENDED FROM HUNTINGDON TO ALGONQUIN ONTARIO...AND
WERE MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
OGDENSBURG...LOUISVILLE...RAYMONDVILLE...MASSENA...POTSDAM...
NORWOOD...SOUTH COLTON...FORT COVINGTON...LAWRENCEVILLE...
HOPKINTON...WEST BANGOR...MALONE...
THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MONDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4500 7474 4500 7403 4486 7401 4443 7474
4453 7573 4478 7541 4488 7522 4495 7501
4499 7498 4499 7491 4503 7484
TIME...MOT...LOC 2047Z 274DEG 44KT 4553 7422 4473 7563
$$
JMG1 follow-up statement
409
WWUS51 KBTV 232114
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
514 PM EDT MON JUL 23 2012
NYC033-089-232145-
/O.CON.KBTV.SV.W.0068.000000T0000Z-120723T2145Z/
FRANKLIN NY-ST. LAWRENCE NY-
514 PM EDT MON JUL 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHERN ST. LAWRENCE AND NORTHERN FRANKLIN COUNTIES IN NORTHERN
NEW YORK...
AT 511 PM EDT NATIONAL WEATHER SERVICE AND CANADIAN DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE
INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
SEVERE STORMS EXTENDED FROM FRANKLIN TO MORLEY...AND WERE MOVING
EAST AT 50 MPH.
THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MONDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4500 7474 4500 7403 4486 7401 4443 7474
4453 7573 4478 7541 4488 7522 4495 7501
4499 7498 4499 7491 4503 7484
TIME...MOT...LOC 2114Z 274DEG 44KT 4550 7375 4471 7517
$$
JMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:11 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 23, 4:11 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 411 PM EDT MON JUL 23 2012 .SYNOPSIS... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...A FEW WHICH MAY BE STRONG TO LOCALLY SEVERE EARLY WILL AFFECT THE REGION TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTH AND WEST. THE FRONT WILL SWING THROUGH THE AREA ON TUESDAY WITH ANY LINGERING SHOWERS OR ISOLATED STORMS ENDING BY LATER IN THE DAY AND HUMIDITY VALUES NOTICEABLY DROPPING. SEASONABLY MILD AND GENERALLY DRY WEATHER IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY...BEFORE THE CHANCE OF SHOWERS RETURN BY LATE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 340 PM EDT MONDAY...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...A FEW WHICH MAY BE STRONG TO LOCALLY SEVERE EARLY WILL AFFECT THE REGION TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTH AND WEST. THE FRONT WILL SWING THROUGH THE AREA ON TUESDAY WITH ANY LINGERING SHOWERS OR ISOLATED STORMS ENDING BY LATER IN THE DAY AND HUMIDITY VALUES NOTICEABLY DROPPING. SEASONABLY MILD AND GENERALLY DRY WEATHER IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY...BEFORE THE CHANCE OF SHOWERS RETURN BY LATE WEEK. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... AS OF 340 PM EDT MONDAY...SFC FRONT AND PARENT UPPER TROUGH THEN SWING THROUGH THE AREA DURING TUESDAY WITH SCATTERED LINGERING SHOWERS AND A FEW NON-SVR STORMS PERSISTING THROUGH MID- AFTERNOON...ESP ACROSS NC/NERN VT. TEMPERATURES STILL SEASONABLY WARM (75-80) BUT HUMIDITY VALUES WILL BE NOTICEABLY DROPPING THROUGH THE DAY AS LOWER TD VALUES ARE USHERED IN ON MODEST NORTHWESTERLY FLOW. THEN TRENDING PC/CLR AND DRY TUESDAY NIGHT INTO WEDNESDAY AS A RETURN TO A REFRESHINGLY MILDER/COOLER AIRMASS TRANSITIONS INTO THE REGION UNDER CANADIAN HIGH PRESSURE. HIGHS MAINLY IN THE 70S WITH LOWS IN THE 50S. THEREAFTER...SOME DISPARITY AMONG MODELS ON EXTENT OF LOWER TO MID-LVL WARM ADVECTION AND DEGREE TO WHICH CONVECTIVE COVERAGE AND ASSOC LOW PRESSURE SKIRT THE REGION TO THE SOUTH AND WEST. AT THIS TIME...WILL CARRY JUST A BROAD INCREASE IN CLOUD COVER AND LOWER-END CHC POPS ACROSS OUR FAR SWRN COUNTIES LATE TO ACCT FOR UNCERTAINTY IN THE NORTHEASTERN EXTENT OF PCPN SHIELD ASSOC W/THIS FEATURE. WITH INCREASE IN CLOUDS...KEPT LOWS A TAD MILDER THAN TUESDAY NIGHT LOWS...THOUGH GENERALLY STILL KEPT VALUES IN THE 50S. && .LONG TERM /THURSDAY THROUGH MONDAY/... AS OF 400 PM EDT MONDAY...SEVERAL CHANGES TO DAYS 4 THRU 7 IN THE FCST...BASED ON BETTER AGREEMENT BTWN GFS/ECMWF. THIS INCLUDES INCREASING POPS TO HIGH CHC FOR LATE THURS INTO FRI...AND ADDING SOME ADDITIONAL CHCS FOR PRECIP ON SAT BASED ON LATEST 12Z ECMWF. LARGE SCALE SYNOPTIC SETUP SHOWS DEVELOPING WAA PATTERN WITH TIGHT SW TO NE THERMAL/MOISTURE GRADIENT ACRS THE MID ATLANTIC/NE CONUS. THIS SHARP GRADIENT WL HELP TO FOCUS A ROUND OF SHOWERS WITH EMBEDDED THUNDERSTORMS...WITH STILL SOME UNCERTAINTY TO EXACT POSITION OF HEAVIEST QPF. LATEST TRENDS HAVE BEEN FOR THIS TO BE PLACED ACRS OUR CWA ON THURS NIGHT INTO FRIDAY...WITH GREATER CHCS FOR PRECIP. THE ENVIRONMENT IS FAVORABLE FOR A COMPLEX OF STORMS TO DEVELOP ALONG THIS BOUNDARY...GIVEN SHARP THETA E AXIS AND STRONG WAA SIGNATURE...ITS JUST DIFFICULT TO DETERMINE EXACT LOCATIONS. WL MENTION HIGH CHC POPS FOR LATE THURS INTO FRIDAY...WITH THE POTENTIAL FOR SOME HEAVY RAIN. FOR SATURDAY...LATEST ECMWF SHOWS MID LVL MOISTURE AND ANOTHER PIECE OF ENERGY DROPPING SE ACRS OUR CWA. THIS MOISTURE AND DYNAMICS WL BE ENOUGH TO MENTION ANOTHER CHC FOR SHOWERS/STORMS. A DRYING TREND WL OCCUR FOR SUNDAY INTO MONDAY WITH NEAR NORMAL TEMPS. GIVEN THE SHARP SW TO NE THERMAL GRADIENT ACRS OUR CWA ON THURS INTO FRIDAY WL MAKE FOR A TRICKY TEMP FCST...ALONG WITH THE POTENTIAL FOR CLOUDS/PRECIP. WL MENTION LOWS IN THE U50S TO M60S AND HIGHS MAINLY IN THE U70S TO M80S. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... THROUGH 18Z TUESDAY...MAINLY VFR CONDITIONS EXPECTED FOR THE NEXT FEW HOURS...THEN AFTER 21Z EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP...SOME OF COULD BE STRONG TO LOCALLY SEVERE WITH POSSIBLE BRIEF MVFR/IFR VISIBILITIES IN HEAVY RAIN. CONVECTIVE THREAT ENDS AFTER 04-06Z WITH MAYBE A FEW SHOWERS AROUND...BUT CIGS WILL LOWER TO MVFR. LOOKING AT SOME BR AROUND TONIGHT BUT WINDS REMAIN 5-10KTS SO NOT EXPECTING VSBY BELOW MVFR. AFTER 12Z...WINDS TURN NORTHWESTERLY WITH FRONTAL PASSAGE...AND CIGS LIFT TO SCT-BKN VFR. OUTLOOK 18Z TUESDAY THROUGH SATURDAY... 18Z TUESDAY THROUGH 12Z THURSDAY...VFR UNDER HIGH PRESSURE. EARLY MORNING LIFR FOG POSSIBLE AT MPV/SLK 07-12Z. 12Z THURSDAY THROUGH SATURDAY...MAINLY VFR WITH CHANCES FOR SHOWERS/STORMS WITH FRONTAL BOUNDARY AND UPPER TROUGH IN VICINITY. && .EQUIPMENT... RADARS... AS OF 400 PM EDT MONDAY...THE WSR-88D IN COLCHESTER VERMONT (KCXX) IS CURRENTLY DOWN FOR ITS DUAL- POLARIZATION UPGRADE. THE RADAR WILL BE DOWN FOR APPROXIMATELY 4-7 DAYS. THE WSR-88D IN FORT DRUM NEW YORK (KTYX) IS CURRENTLY DOWN DUE TO A TELECOM OUTAGE. RETURN TO SERVICE IS UNKNOWN AT THIS TIME. AVIATION/OBSERVATIONAL DATA... THE KRUT AWOS WILL BE OUT OF SERVICE FROM 14-19Z ON TUESDAY DUE TO SCHEDULED MAINTENANCE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...JMG SHORT TERM...JMG LONG TERM...TABER AVIATION...LAHIFF EQUIPMENT...
Hazardous weather outlook, Jul 23, 3:04 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 304 PM EDT MON JUL 23 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-241915- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 304 PM EDT MON JUL 23 2012 ...SEVERE THUNDERSTORM WATCH 504 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 23, 3:22 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 322 PM EDT MON JUL 23 2012 NYZ026>031-034-035-087-232200- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR 322 PM EDT MON JUL 23 2012 ...STRONG STORMS TO AFFECT NORTHERN NEW YORK... SCATTERED STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL LIKELY AFFECT PORTIONS OF NORTHERN NEW YORK AFTER 430 PM. THE STORMS WILL INITIALLY AFFECT THE SAINT LAWRENCE VALLEY AS THEY MOVE SOUTHEAST FROM SOUTHERN ONTARIO AND QUEBEC...AND THEN PROGRESS EASTWARD THROUGH THE EARLY EVENING HOURS ACROSS THE ADIRONDACKS INTO NORTHEASTERN NEW YORK. THE PRIMARY THREAT FROM THESE STORMS WILL BE STRONG TO LOCALLY DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 50 MPH AND HEAVY RAINFALL. PLEASE STAY TUNED FOR LATER STATEMENTS...AND SEEK SHELTER SHOULD THREATENING WEATHER APPROACH. JMG
Special weather statement, Jul 23, 4:09 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 409 PM EDT MON JUL 23 2012 NYZ035-VTZ008>012-018-232115- EASTERN ADDISON VT-EASTERN ESSEX NY-ORANGE VT-WASHINGTON VT- WESTERN ADDISON VT-WESTERN RUTLAND VT-WINDSOR VT- 409 PM EDT MON JUL 23 2012 ...A STRONG THUNDERSTORM WILL MOVE THROUGH NORTH CENTRAL RUTLAND... NORTHWESTERN WINDSOR...SOUTHEASTERN ESSEX...SOUTHERN ADDISON... SOUTHWESTERN WASHINGTON AND WEST CENTRAL ORANGE COUNTIES... AT 400 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHOREHAM...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... WEST CORNWALL...SALISBURY STATION...EAST MIDDLEBURY...SALISBURY... RIPTON...BREAD LOAF...SOUTH LINCOLN...LINCOLN...GRANVILLE... HANCOCK...ALPINE VILLAGE...EAST WARREN... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MONDAY EVENING FOR NORTHERN NEW YORK AND VERMONT. LAT...LON 4422 7267 4389 7256 4381 7338 4398 7345 LAHIFF
Special weather statement, Jul 23, 4:38 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 438 PM EDT MON JUL 23 2012 NYZ035-VTZ005-006-008-009-017-018-232145- EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN ESSEX NY-LAMOILLE VT- WASHINGTON VT-WESTERN ADDISON VT-WESTERN CHITTENDEN VT- 438 PM EDT MON JUL 23 2012 ...A STRONG THUNDERSTORM WILL MOVE THROUGH EAST CENTRAL ESSEX... NORTHWESTERN ADDISON...NORTHWESTERN WASHINGTON...SOUTHERN CHITTENDEN AND SOUTHWESTERN LAMOILLE COUNTIES... AT 436 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHALLONSBURG...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... THOMPSON POINT...CHARLOTTE...MT. PHILO STATE PARK...EAST CHARLOTTE... HINESBURG...ST. GEORGE...HUNTINGTON...HUNTINGTON CENTER... JONESVILLE...FAYSTON...NORTH DUXBURY...BOLTON... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MONDAY EVENING FOR NORTHERN NEW YORK AND VERMONT. LAT...LON 4455 7276 4425 7263 4415 7346 4432 7353 LAHIFF
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 5:41 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Franklin, St. Lawrence | 64 min |
| Jul 23, 5:44 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 61 min |
| Jul 23, 5:49 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 56 min |
| Jul 23, 6:39 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 66 min |
| Jul 23, 6:44 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.